# SDR MASA00072

- Difficulty date: July 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810012
- Condition: Inoperative
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5861 - IAB-BOS - AFTER TAKEOFF EICAS DISPLAYED COOL MESSAGE FOLLOWED BY A TEMP CAUTION MSG ON THE CAPTAINS AND FO''S PFD.  SCREENS WENT TO REDUCED VERSION.  THE CREW DECLARED AN EMERGENCY AND LANDED AT PHL.  MAINTENANCE REINSTALLED CONNECTOR IN JB-2, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
